Advanced Search
Article Contents
Article Contents

Controllability of Hilfer fractional integro-differential equations of Sobolev-type with a nonlocal condition in a Banach space

The second and third author are supported by CSIR, India under Research Project no-25(0268)/17/EMR-II

Abstract Full Text(HTML) Related Papers Cited by
  • This paper aims to establish sufficient conditions for the exact controllability of the nonlocal Hilfer fractional integro-differential system of Sobolev-type using the theory of propagation family $ \{P(t), \; t\geq0\} $ generated by the operators $ A $ and $ R $. For proving the main result we do not impose any condition on the relation between the domain of the operators $ A $ and $ R $. We also do not assume that the operator $ R $ has necessarily a bounded inverse. The main tools applied in our analysis are the theory of measure of noncompactness, fractional calculus, and Sadovskii's fixed point theorem. Finally, we provide an example to show the application of our main result.

    Mathematics Subject Classification: Primary: 34G20, 34K30, 93B05.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] S. Abbas, Existence of solutions to fractional order ordinary and delay differential equations and applications, Electronic Journal of Differential Equations, 9 (2011), 1-11. 
    [2] S. Agarwal and D. Bahuguna, Existence of solutions to Sobolev-type partial neutral differential equations, J. Appl. Math. Stoch. Anal., 2006 (2006), Art. ID 16308, 10 pp. doi: 10.1155/JAMSA/2006/16308.
    [3] K. Balachandran and J. Y. Park, Nonlocal Cauchy problem for abstract fractional semilinear evolution equation, Nonlinear Analysis. Theory, Methods & Applications, 71 (2009), 4471-4475.  doi: 10.1016/j.na.2009.03.005.
    [4] K. BalachandranS. Kiruthika and J. J. Trujillo, On fractional impulsive equations of Sobolev-type with nonlocal condition in Banach spaces, Computers & Mathematics with Applications, 62 (2011), 1157-1165.  doi: 10.1016/j.camwa.2011.03.031.
    [5] K. Balachandran and S. Kiruthika, Existence of solutions of abstract fractional integrodifferential equations of Sobolev-type, Computers & Mathematics with Applications, 64 (2012), 3406-3413.  doi: 10.1016/j.camwa.2011.12.051.
    [6] K. Balachandran and J. P. Dauer, Controllability of functional differential systems of Sobolev-type in Banach spaces, Kybernetika, 34 (1998), 349-357. 
    [7] G. BarenblatJ. Zheltor and I. Kochiva, Basic concepts in the theory of seepage of homogeneous liquids in fissured rocks, J. Optim. Theory Appl., 24 (1960), 1286-1303.  doi: 10.1016/0021-8928(60)90107-6.
    [8] R. F. Curtain and H. Zwart, An Introduction to Infinite-Dimensional Linear Systems Theory, Texts in Applied Mathematics 21, Springer-Verlag, New York, 1995. doi: 10.1007/978-1-4612-4224-6.
    [9] K. Deimling, Nonlinear Functional Analysis, Springer-Verlag, Berlin, 1985. doi: 10.1007/978-3-662-00547-7.
    [10] M. El-Borai, Some probability densities and fundamental solutions of fractional evolution equations, Chaos, Solitons & Fractals, 14 (2002), 433-440.  doi: 10.1016/S0960-0779(01)00208-9.
    [11] M. FečkanJ. Wang and Y. Zhou, Controllability of fractional functional evolution equations of Sobolev-type via characteristic solution operators, J. Optim. Theory Appl., 156 (2013), 79-95.  doi: 10.1007/s10957-012-0174-7.
    [12] K. M. FuratiM. D. Kassim and N. E. Tatar, Existence and uniqueness for a problem involving Hilfer fractional derivative, Computers & Mathematics with Applications, 64 (2012), 1616-1626.  doi: 10.1016/j.camwa.2012.01.009.
    [13] H. Gou and B. Li, Study on Sobolev-type Hilfer fractional integro-differential equations with delay, J. Fixed Point Theory Appl., 20 (2018), 1-26.  doi: 10.1007/s11784-018-0523-8.
    [14] H. Gu and J. J. Trujillo, Existence of mild solution for evolution equation with Hilfer fractional derivative, Appl. Math. Comput., 257 (2015), 344-354.  doi: 10.1016/j.amc.2014.10.083.
    [15] H. Heinz, On the behaviour of measures of noncompactness with respect to differentiation and integration of vector valued functions, Nonlinear Analysis, 7 (1983), 1351-1371.  doi: 10.1016/0362-546X(83)90006-8.
    [16] R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000. doi: 10.1142/9789812817747.
    [17] K. Jeet and N. Sukavanam, Approximate controllability of nonlocal and impulsive neutral integro-differential equations using the resolvent operator theory and an approximating technique, Appl. Math. Comput., 364 (2020), Art. ID 124690, 15pp. doi: 10.1016/j.amc.2019.124690.
    [18] K. Jeet and D. Bahuguna, Approximate controllability of nonlocal neutral fractional integro-differential equations with finite delay, J. Dyn. Control Syst., 22 (2016), 485-504.  doi: 10.1007/s10883-015-9297-0.
    [19] K. Jeet and D. Bahuguna, Controllability of the impulsive finite delay differential equations of fractional order with nonlocal conditions, Neural, Parallel, and Sci. Comp., 21 (2013), 517-532. 
    [20] A. KumarR. K. VatsA. Kumar and D. N. Chalishajar, Numerical approach to the controllability of fractional order impulsive differential equations, Demonstratio Mathematica, 53 (2020), 193-207.  doi: 10.1515/dema-2020-0015.
    [21] A. KumarR. K. Vats and A. Kumar, Approximate controllability of second order non-autonomous system with finite delay, J. of Dyn. and Control Syst., 26 (2020), 611-627.  doi: 10.1007/s10883-019-09475-0.
    [22] V. Lakshmikantham and A. S. Vatsala, Basic theory of fractional differential equations, Nonlinear Analysis. Theory, Methods & Applications, 69 (2008), 2677-2682.  doi: 10.1016/j.na.2007.08.042.
    [23] F. LiJ. Liang and H. K. Xu, Existence of mild solutions for fractional integrodifferential equations of Sobolev-type with nonlocal conditions, J. Math. Anal. Appl., 399 (2012), 510-525. 
    [24] Y. Li, Existence of solutions to initial value problems for abstract semilinear evolution equations, Acta Math. Sinica, 48 (2005), 1089-1094. 
    [25] J. Liang and T. Xiao, Abstract degenerate Cauchy problems in locally convex spaces, J. Math. Anal. Appl., 259 (2001), 398-412.  doi: 10.1006/jmaa.2000.7406.
    [26] J. MachadoC. RavichandranM. Rivero and J. Trujillo, Controllability results for impulsive mixed–type functional integro–differential evolution equations with nonlocal conditions, Fixed Point Theory and Applications, 2013 (2013), 1-16.  doi: 10.1186/1687-1812-2013-66.
    [27] N. I. Mahmudov, Existence and approximate controllability of Sobolev-type fractional stochastic evolution equations, Bulletin of the Polish Academy of Sciences Technical Sciences, 62 (2014), 205-215.  doi: 10.2478/bpasts-2014-0020.
    [28] I. Podlubny, An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of Their Solution and some of Their Applications, Mathematics in Science and Engineering, 198. Academic Press, Inc., San Diego, CA, 1999.
    [29] Z. Tai and S. Lun, On controllability of fractional impulsive neutral infinite delay evolution integrodifferential systems in Banach spaces, Applied Mathematics Letters, 25 (2012), 104-110.  doi: 10.1016/j.aml.2011.07.002.
    [30] J. R. Wang and Y. Zhang, Nonlocal initial value problems for differential equations with Hilfer fractional derivative, Appl. Math. Comput., 266 (2015), 850-859.  doi: 10.1016/j.amc.2015.05.144.
    [31] W. Wang and Y. Zhou, Complete controllability of fractional evolution systems, Communications in Nonlinear Science and Numerical Simulation, 17 (2012), 4346-4355.  doi: 10.1016/j.cnsns.2012.02.029.
    [32] J. WangM. Fečkan and Y. Zhou, Approximate controllability of sobolev type fractional evolution systems with nonlocal conditions, Evolution Equations and Control Theory, 6 (2017), 471-486.  doi: 10.3934/eect.2017024.
    [33] J. WangM. Fečkan and Y. Zhou, Controllability of Sobolev type fractional evolution systems, Dyn. Partial. Differ. Equ., 11 (2014), 71-87.  doi: 10.4310/DPDE.2014.v11.n1.a4.
    [34] M. Yang and Q. Wang, Existence of mild solutions for a class of Hilfer fractional evolution eqautions with nonlocal conditions, Fract. Calc. Appl. Anal., 20 (2017), 679-705.  doi: 10.1515/fca-2017-0036.
    [35] Y. Zhou and F. Jiao, Existence of mild solutions for fractional neutral evolution equations, Computers & Mathematics with Applications, 59 (2010), 1063-1077.  doi: 10.1016/j.camwa.2009.06.026.
  • 加载中

Article Metrics

HTML views(1005) PDF downloads(557) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint